# SDR DU4R2008284

- Difficulty date: December 17, 2008
- Submitted: December 29, 2008
- Operation: General aviation
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N100217
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON WEB, LT WING REAR SPAR, ABOVE LT AFT BOOST PUMP WS 188
